| Model Number |
2N3328 |
| Medical Device Problem Codes |
Fitting Problem (2183); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the luer lock adapter (male portion) of an interlink system non-dehp t-connector extension set was misshapen (damaged) which prevented the connection to the catheter hub.This was noticed while connecting the set during intravenous placement.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (01).This event was originally reported to the fda through report # 1416980-2024-04288 with an aware date of 07/19/2024.Additional information (event date) was received on 08/07/2024 that triggered this new initial mdr for this event.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.